Über Koeffizientenbeschränkungen affektloser Gleichungen.

Hermann Hering

Mathematische Annalen (1971)

  • Volume: 195, page 121-136
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Hering, Hermann. "Über Koeffizientenbeschränkungen affektloser Gleichungen.." Mathematische Annalen 195 (1971): 121-136. <http://eudml.org/doc/162215>.

author = {Hering, Hermann},
journal = {Mathematische Annalen},
language = {ger},
pages = {121-136},
title = {Über Koeffizientenbeschränkungen affektloser Gleichungen.},
url = {http://eudml.org/doc/162215},
volume = {195},
year = {1971},

AU - Hering, Hermann
TI - Über Koeffizientenbeschränkungen affektloser Gleichungen.
JO - Mathematische Annalen
PY - 1971
VL - 195
SP - 121
EP - 136
LA - ger
UR - http://eudml.org/doc/162215
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.